Vol. 10, No. 5, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Inversion of adjunction for rational and Du Bois pairs

Sándor J. Kovács and Karl Schwede

Vol. 10 (2016), No. 5, 969–1000
Abstract

We prove several results about the behavior of Du Bois singularities and Du Bois pairs in families. Some of these generalize existing statements about Du Bois singularities to the pair setting while others are new even in the nonpair setting. We also prove a new inversion of adjunction result for Du Bois and rational pairs. In the nonpair setting this asserts that if a family over a smooth base has a special fiber X0 with Du Bois singularities and the general fiber has rational singularities, then the total space has rational singularities near X0.

Keywords
Du Bois singularities, rational singularities, inversion of adjunction, vanishing theorems
Mathematical Subject Classification 2010
Primary: 14J17
Secondary: 14E99, 14J10, 14D06, 14B05
Milestones
Received: 23 January 2015
Revised: 17 March 2016
Accepted: 27 April 2016
Published: 28 July 2016
Authors
Sándor J. Kovács
Department of Mathematics
University of Washington
Box 354350
Padelford C-138
Seattle, WA 98195
United States
Karl Schwede
Department of Mathematics
The University of Utah
155 S 1400 E Room 233
Salt Lake City, UT 84112-0090
United States